# SDR P5CA0401133

- Difficulty date: August 3, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 94,905 hours, 17,527 cycles
- Engine: Ge CF650E2
- Engine time: 44,328 hours, 6,039 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 3206254
- Part serial: 186M
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START NR 3 ENGINE ROTATION WAS SLOW, LIGHT OFF NORMAL BUT WOULD NOT ACCELERATE PAST 30 PERCENT.   REPLACED NR 3 ENGINE PRESSURE RELIEF VALVE, OPERATIONAL CHECK GOOD IAW MM 36-11-00.
